essential Waitrose ibuprofen 200mg tabletsPlease read the enclosed leaflet carefully before use. For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of symptoms of colds and flu.
Analgesic
essential Waitrose
Waitrose own label
n/a
Energy
0kJ 0kcal
n/a
Energy
0kj 0kcal
0% RI
Fat
0g
Low
0% RI
Saturates
0g
Low
0% RI
Sugars
0g
Low
0% RI
Salt
0g
Low
0% RI
RI = % of your daily reference intake
Each coated tablet contains: Ibuprofen 200mg.
Warnings
Do not take if you:. have ever had a stomach ulcer, perforation or bleeding. are allergic to ibuprofen (or anything else in this medicine), aspirin, or other related painkillers. are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.. If you are pregnant do not take this product and ask your doctor for advice. Talk to a pharmacist or your doctor before taking this product if you:. are elderly, have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems. are a smoker. are taking any regular medication - see enclosed leaflet. If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Allergy advice
Any lubricating oils which may come into contact with the product or its packaging are free from Genetically Modified Material
. n/a
Typical values
n/a
n/a
Energy
0kJ
0 kJ
Energy
0kcal
0 kcal
Fat
0g
0 g
Of which Saturates
0g
0 g
Carbohydrate
0g
0 g
Of which Sugars
0g
0 g
Fibre
0g
0 g
Protein
0g
0 g
Salt
0g
0 g
Origin Information
China
Recycling
Component
Material
Recyclable
leaflet
Paper & card
foil
Metal
blister
Plastic - PVC (Polyvinyl Chloride)
carton
Paper & card
Disclaimer
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.
If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.
This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
Items from our fresh service counters may be affected by traces of allergens from other products. If you are affected by a food allergy or intolerance, we suggest you select from our prepacked ranges, the packaging of which detail allergen information.